Journal article icon

Journal article

Exact spectral gaps of the asymmetric exclusion process with open boundaries

Abstract:

We derive the Bethe ansatz equations describing the complete spectrum of the transition matrix of the partially asymmetric exclusion process with the most general open boundary conditions. By analysing these equations in detail for the cases of totally asymmetric and symmetric diffusion, we calculate the finite-size scaling of the spectral gap, which characterizes the approach to stationarity at large times. In the totally asymmetric case we observe boundary induced crossovers between massive...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


Journal:
JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT
Volume:
2006
Issue:
12
Pages:
P12011-P12011
Publication date:
2006-12-01
DOI:
EISSN:
1742-5468
ISSN:
1742-5468
Source identifiers:
199332
Language:
English
Keywords:
Pubs id:
pubs:199332
UUID:
uuid:87f78123-8960-46ac-a735-973fd25ed1d3
Local pid:
pubs:199332
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP